# SDR KPVA20061

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 23,854 hours, 46,148 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SEDLOC2S
- Part serial: 104
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 TAKEOFF GAUGE READOUT ZERO ON TAKEOFF ROLL AND CONTINUOUS FLUCTUATION AT 20% AND 125% INTERMITTENT THEREAFTER.  REMOVED AND REPLACED NR 1 TORQUE INDICATOR IAW DHC-8 MM 71-10-00 PG 201-202.  PERFORMED INDICATOR FUNCTIONAL CHECK IAW DHC-8 MM 77-10-00 PG 2, PAR C.  NO DEFECTS NOTED.
